# SDR EISA97083

- Difficulty date: April 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N368PA
- Make and model: Boeing 727221
- Aircraft serial: 22540
- Engine: Pwa JT8D17R
- System (JASC): 7261 · Turbine Engine Oil System
- Part: O-Ring
- Condition: Damaged
- Location: Nr 3 Engine
- Stage of operation: IN
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

NR 3 ENGINE HAD OIL LOSS ON FINAL.  INDICATIONS AT SHUT DOWN, QTY 0, PRESSURE IN YELLOW BAND AND YELLOW OIL LIGHT ILLUMINATED.  REPLACED DAMAGED O-RING ON OIL RETURN LINE ABOVE OIL SCREEN.  LEAK CHECKED OK PER CHAPTER 71.  (M)
